# SDR KBM2004F00048

- Difficulty date: April 29, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 14,306 hours
- Engine: Tmeca ARRIEL1B
- Engine time: 8,493 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Part number: 0301027300
- Condition: Chafed
- Location: Free Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE P2 AIR PIPE SUPPLYING AIR TO MODULE 5 BEARING HAS DEEP CHAFE.  REMOVED AND REPLACED.
